On properties of subdifferential mappings in Fréchet spaces

  • P. O. Kasyanov
  • V. S. Mel'nik


We present conditions under which the subdifferential of a proper convex lower-semicontinuous functional in a Fréchet space is a bounded upper-semicontinuous mapping. The theorem on the boundedness of a subdifferential is also new for Banach spaces. We prove a generalized Weierstrass theorem in Fréchet spaces and study a variational inequality with a set-valued mapping.
How to Cite
Kasyanov, P. O., and V. S. Mel’nik. “On Properties of Subdifferential Mappings in Fréchet Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 10, Oct. 2005, pp. 1385–1394, https://umj.imath.kiev.ua/index.php/umj/article/view/3692.
Research articles